關鍵字查詢 | 類別:期刊論文 | 著錄名稱、卷期、頁數 | 關鍵字:pp.180-187

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 04 筆查詢結果
序號 學年期 教師動態
1 98/2 企管系 吳坤山 教授 期刊論文 發佈 An inventory model with temporary price discount when lead time links to order quantity , [98-2] 著錄名稱、卷期、頁數:Journal of Scientific and Industrial Research 69(3), pp.180-187
2 98/2 管科系 歐陽良裕 教授 期刊論文 發佈 An inventory model with temporary price discount when lead time links to order quantity , [98-2] 著錄名稱、卷期、頁數:Journal of Scientific and Industrial Research 69(3), pp.180-187
3 88/1 數學系 曾貴麟 講師 期刊論文 發佈 On certain integral inequalities related to Hermite–Hadamard inequalities , [88-1] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 239(1), pp.180-187
4 88/1 數學系 楊國勝 教授 期刊論文 發佈 On certain integral inequalities related to Hermite–Hadamard inequalities , [88-1] 著錄名稱、卷期、頁數:Journal of Mathematical Analysis and Applications 239(1), pp.180-187
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 04 筆查詢結果